# SDR 2002UALA01223

- Difficulty date: July 27, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 40,405 hours, 15,172 cycles
- Engine: Pwa PW2037
- Engine time: 37,630 hours, 13,819 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LOW OIL INDICATION ON NR 2 ENGINE.  ON DOWNWIND LEG, OIL PRESSURE AND QUANTITY DROPPED TO ZERO.  WINDMILLED FOR ABOUT 7 MINS PER CREW.  FOUND MAIN OIL PRESSURE TRANSMITTER LINE LEAKING.  SECURED LINE, CHANGED OIL FILTER AND CHECKED CHIP DETECTORS.  CHIP DETECTORS CHECKED OKAY AND CLEANED.  SERVICE ENG OIL TO FULL ADDED 18 QTS, ALL LEAK CHECKS GOOD.  ENGINE WAS NOT REPLACED.
